ADVERTISEMENT

Hayley Lyons shared photos on Facebook of her son’s reaction to Doctor prescribed Ibuprofen. Her son had a fever and chickenpox, so Doctors apparently thought it would be a good idea for her to use Ibuprofen to cut down on the fever. But this didn’t go well, leaving the boy with septicaemia, a condition which occurs when Ibuprofen is prescribed to individuals with chickenpox. Now Haley wants to warn other parents of the serious risks associated with what can be the lethal compbination of chickenpox and nurofen / ibuprofen.

Haley’s Facebook post and pictures are below.

 

“Chickenpox is going round again can I please remind people NOT to give your children nurofen/ibuprofen. Four different doctors from our local Hospital (out of hours) prescribed it for Lewis as we couldn’t get his temp down. They even administered it to him in A&E. This type of medicine is an anti inflammatory, it reacts with chicken pox making them go deeper into the skin tissue. It was only when we took Lewis to Alder Hey because the doctors from our hospital kept sending him home saying it was ‘just chicken pox’ we found this out. He ended up with septicaemia and was admitted straight to Alder Hey as soon as we arrived there. Only because we persevered and took Lewis to a children’s hospital off our own back was he ok. ”

ADVERTISEMENT

fb2 fb fb3



You may also like

Comments

comments

Close
Please support our efforts!
Like Us On Facebook And Never See This Popup Again!